MathSciNet Relay Station
MathSciNet bibliographic data
MR768746 (86f:18018a) 18F25 (19D35 19M05 20F38 57N37 57R65)
Nicas, Andrew J. On the higher Whitehead groups of a Bieberbach group. Trans. Amer. Math. Soc. 287 (1985), no. 2, 853–859.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement